Journal d’Analyse Mathématique

, Volume 17, Issue 1, pp 71–107

On Pólya frequency functions IV: The fundamental spline functions and their limits

  • H. B. Curry
  • I. J. Schoenberg
Article

DOI: 10.1007/BF02788653

Cite this article as:
Curry, H.B. & Schoenberg, I.J. J. Anal. Math. (1966) 17: 71. doi:10.1007/BF02788653

Copyright information

© Hebrew University of Jerusalem 1966

Authors and Affiliations

  • H. B. Curry
    • 1
    • 2
  • I. J. Schoenberg
    • 1
    • 2
  1. 1.Pennsylvania State UniversityPennsylvaniaUSA
  2. 2.Mathematics Research Center, US ArmyUniversity of WisconsinUSA